# SDR W8PA971142

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR MOPSILL BS 954-993, WL 208, RBL 53.  ORIGINAL .071, REMOVED CORROSION FOUND TO BE OUT OF LIMITS PR 53-60-15.  REMOVED AND REPLACED MOPSILL PER SRM 51-40-02.  (M)
